Drug Trial update - Gazyva with TGR-1202

Hi CLL friends,

I started my infusions Tuesday at OHSU in Oregon, no treatment prior. The first day was a little rough due to the massive steroids and Benadryl they give you first, gives you the wobbles pretty bad. Once the Gazyva kicks in, a few upchucks and laying down all day, the second day was better and not so sick, just head buzzy. Now for the good news, my nodes are already down to about 30% of what they were, my head is lucid and clearer than it's ever been in the last 3 years, this is incredible medicine and I hope and pray my body continues to accept it. Next infusion is this Monday. Lots of water and flushing, sat in my portable sauna last night to sweat out the toxins, it helps. Still wobbling like I'm freezing cold but energetic. Good vibes to all of you, be well!

16 Replies

oldest β€’ newest
  • Lots of πŸ™πŸ»πŸ™πŸ»πŸ™πŸ» for you. Keep us posted please.

  • All sounding positive. Fingers crossed that it continues.

    Peggy

  • The first infusion is usually the worst.

  • Thank you bkoffman, had to back off on the TGR this weekend, just got back from the ER for fluids but picking an infusion up Monday. Thank you for your encouraging words, they really help :)

  • I expected the worse and was surprised that I felt as good as I did. I tried to make sure I did everything they told me and afterward was even more surprised at how well I felt. I had remission for two and a half years.

  • Oh Joy Joyefulone! Congratulations!! Thank you for taking the time to encourage me!

  • I am glad to hear your positive results and thanks for volunteering for trial. It will surely be beneficial to many others and researchers. Good luck for even better results.

  • Chris, thanks for sharing. It's great to learn about other drugs and clinical trials. May you continue to do well and receive positive results. Looking forward to your future posts. Prayers for healing. Sally (USA)

  • Great to hear about your good progress! I hope it will last a long time for you.

  • I had similar response on my first treatment of Gazyva last August. It will get better, and after the first 4 it's really easier to tolerate. Good luck!

  • That's what the doc said... now I really believe him! Thank you so much!

  • The only thing I really was dealing with after several infusions was a skin rash, and I had a problem with 3 fingernails.

  • Good Day Everyone! Just finished the first month of treatment with Gazyva and TGR-1202. It wasn't easy but it wasn't bad. Mostly dealt with feeling odd, strange, tired, shaky. Two week break between next infusion on 5/1 and I finally figured out how/when to balance the meds. Definitely take TGR late in the evening around 10. It gives you a drowsy feel for the first 20-30 minutes and if you don't take advantage of that to get to sleep, you might be up all night (steroids aren't helping!) If I start feeling wired, I eat a CBD candy lozenge and drift off for a good 5-6 hours. Today is the first time I woke up without the sweats, nodes are not showing at all and I feel healed inside... or close. Blood counts cooperating very nicely, whites dropped 10 points in one week back to a normal range. Some of the strange side effects are feeling total enlightenment, craving astrophysics books and massive information (I think due to feeling dulled for the last few years), craving tons of popsicles to counteract the metallic taste in the back of my throat. TONS of water is a NECESSITY. I use a portable sauna 2 days and beyond the infusions to help flush and it really helps. Timing of meds is essential and managing your ride even more so but this stuff is incredible... I'll keep reporting but my team was correct when they said you would start feeling like a superhuman super star after 4-6 weeks. Sending good thoughts, prayers and vibes to all of you on the journey. This drug trial is a game changer and time will tell how long we will have remission data for, it appears to be heading that way!

  • I'm currently on the horse and buggy version of your treatment Zydelig (idelalisib) and rituxan, so I will follow your progress with interest...

    For me IR has to this point been side effect free, save for an occasional bout of colitis...

    ~chris

  • πŸ™πŸ»πŸ™πŸ»πŸ™πŸ»πŸ™πŸ»πŸ™πŸ»πŸ™πŸ»πŸ™πŸ»

  • Thank you!!

You may also like...